I just recently got the Nexplanon implant put in nearly one month ago. The only things I have noticed so far are some slight breast tenderness, mild cramping (though it could just be my period on its way), and since it's been inserted I've been having strange dreams nearly every night. I'm not too sure if it's the change in hormones causing it. I was on birth control pills (Norlyda) for about 4 months before getting the implant. The pills caused frequent and irregular bleeding, I had my "period" about 3 times if not more every month. So I decided to switch to the implant with hopes that it would eventually, as my body got used to it, regulate my menstrual cycle. The area of insertion is healing well, still slightly yellow around. I haven't heard about odd dreams being a symptom of the Nexplanon implant, and I've tried googling it, but I couldn't find anything that helped. Are the hormones from the implant causing the dreams? I haven't had this happen before on the pills.
Are odd dreams a symptom of Nexplanon implant?
Question posted by mm2001 on 27 Dec 2019
Last updated on 21 February 2022 by shanshem
Yes, I actually googled this question to see if others have been experiencing this every since the day I got I have had strange, odd, weird and vivid dreams and also shortness of breath at night that’s my cue to get it out of me!
Whilst I can't see it listed as a side effect, it makes sense to me that it could be caused by the implant. I get weird dreams around the time of my period & ovulation, so changes in hormones can certainly effect some women's dreams.
- Nexplanon uses and safety info
- Nexplanon information for Healthcare Professionals (includes dosage details)
- Side effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.